It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


MimiM,

I was getting sick all the time too when I was on Dianette (it's called Diane-35 in Canada). I had no mood swings at all and it cleared my acne, but I felt tired a lot. I seemed to catch just about every cold, flu and cough during the 9 months I was taking it. I have been off it for 8 months and have not gotten sick once. I have energy now. But my acne has all come back. But I really think Diane-35 had an effect on my immune system.

I sincerely hope you are feeling better these days and I have faith that you will find a good treatment. I'm back at square one too. Believe me, I understand the frustration.





All times are GMT -7. The time now is 12:41 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!